Ramsey Numbers for Line Graphs

Huzaifa Abbasi, Manu Basavaraju, Eeshwar Gurushankar, Yash Jivani, Deepak Srikanth. Ramsey Numbers for Line Graphs. In Manoj Changat, Sandip Das 0001, editors, Algorithms and Discrete Applied Mathematics - 6th International Conference, CALDAM 2020, Hyderabad, India, February 13-15, 2020, Proceedings. Volume 12016 of Lecture Notes in Computer Science, pages 197-208, Springer, 2020. [doi]

Authors

Huzaifa Abbasi

This author has not been identified. Look up 'Huzaifa Abbasi' in Google

Manu Basavaraju

This author has not been identified. Look up 'Manu Basavaraju' in Google

Eeshwar Gurushankar

This author has not been identified. Look up 'Eeshwar Gurushankar' in Google

Yash Jivani

This author has not been identified. Look up 'Yash Jivani' in Google

Deepak Srikanth

This author has not been identified. Look up 'Deepak Srikanth' in Google